# SDR AALA20010128

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED UNDER TEAR STRAP.  INSTALLED DOUBLER PER SRM 53-20-00.  (M)
